# SDR ASAA2022111440789

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 318 hours, 88 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: 3620765030
- Part serial: HF506142
- Condition: Dirty
- Location: Nr 1 Engine
- Part time: 315 hours, 87 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ILLUMINATED AGAIN AFTER LANDING. GROUNDED - YES. INTERROGATED MTX MESSAGES AND FOUND MSG 79-41192 ENG 1 OIL DEBRIS. C/W B737-9 IFIM TASK G79-21-00-810-801, CHECKED ODMS SENSOR, NO DEBRIS FOUND. REMOVED AND REPLACED OIL DEBRIS MONITORING TRANSMITTER UNIT IAW B737-9 AMM 79-21-14. PERFORMED REQUIRED OPS TEST FOR REPLACEMENT OF DEBRIS MONITORING TRANSMITTER UNIT REF. AMM 79-21-14 ALL TEST PASS. RESET #1 DMS CHIP COUNT REF AMM 71-00-00-700-802-G02 PERFORMED ENG #1 RUN AND LEAK TEST REF AMM 71-00-00-790-804-G00 NO DEFECTS NOTED.
